MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ASPARTATE AMINO TRANSFERASE; NADH OXIDATION/NAD REDUCTION, AST/SGOT

ROCHE DIAGNOSTICS ASPARTATE AMINO TRANSFERASE; NADH OXIDATION/NAD REDUCTION, AST/SGOT
Catalog Number 08104719190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable aspartate amino transferase results for 1 patient on a cobas c 503 analytical unit.The initial result was 923 u/l.The patient was suspected of having a neuromuscular pathology but without the alteration of the other rhabdomyolysis parameters.The sample was repeated on another module and the result was 145 u/l.A new sample was obtained and the result was 967 u/l.The sample was automatically repeated with a 1:10 dilution and the result was 974 u/l.Repeat testing was performed due to the initial results not matching the patient's clinical status.
 
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The sample was requested for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
The calibration and qc were acceptable.A general reagent issue was excluded.The issue is consistent with the patient's condition (rhabdomyolysis), which can cause an increase in transaminase without an increase in liver parameters.The investigation did not identify a product problem.

Brand Name
ASPARTATE AMINO TRANSFERASE
Common Device Name
NADH OXIDATION/NAD REDUCTION, AST/SGOT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20633453
Report Number1823260-2024-03219
Device Sequence Number12620436
Product Code CIT
UDI-Device Identifier07613336130537
UDI-Public07613336130537
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08104719190
Device Lot Number809426
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2024
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VITAMIN D SUPPLEMENT
Patient SexUnknown